PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2004 | 2 | 2 | 332-338
Tytuł artykułu

Affinely equivalent complete flat manifolds

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let E Aff(Γ,G, m) be the set of affine equivalence classes of m-dimensional complete flat manifolds with a fixed fundamental group Γ and a fixed holonomy group G. Let n be the dimension of a closed flat manifold whose fundamental group is isomorphic to Γ. We describe E Aff(Γ,G, m) in terms of equivalence classes of pairs (ε, ρ), consisting of epimorphisms of Γ onto G and representations of G in ℝm-n. As an application we give some estimates of card E Aff(Γ,G, m).
Wydawca
Czasopismo
Rocznik
Tom
2
Numer
2
Strony
332-338
Opis fizyczny
Daty
wydano
2004-04-01
online
2004-04-01
Twórcy
Bibliografia
  • [1] L. Charlap: Bieberbach groups and flat manifolds, Springer-Verlag, New York, 1986.
  • [2] T. tom Dieck: Transformation groups, de Gruyter, Berlin, 1987.
  • [3] M. Sadowski: Topological structure of complete flat manifolds with cyclic holonomy groups, to appear.
  • [4] A. Szczepański: Aspherical manifolds with ℚ-homology of a sphere, Mathematika, Vol. 30, (1983), pp. 291–294. http://dx.doi.org/10.1112/S0025579300010561
  • [5] J. Wolf: Spaces of constant curvature, McGraw-Hill, 1967.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_BF02476546
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.